# SDR QXEA2014062500545

- Difficulty date: June 25, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 18,165 hours, 19,455 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Malfunctioned
- Location: Ac Master Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUSS MASTER CAUTION MESSAGE, DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  OHM AND MEG CHECKED K2 STATUS AND DRIVE WIRES FROM AC CONTACTOR BOX P1-2 TO AC GCU P15-2.  ALL CHECKED GOOD, IAW WM 24-20-00.  DURING TROUBLESHOOTING, PROBLEM DID NOT RECUR IAW MANAGEMENT REQUEST.  R & R CONTACTOR K2 IAW AMM 24-21-21-000-801 AND 24-21-21-400-801.  ALL CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
